# SDR 2006FA0000770

- Difficulty date: March 20, 2006
- Submitted: August 4, 2006
- Operation: General aviation
- Aircraft: N3648C
- Make and model: Cessna R182
- Aircraft serial: R18200294
- Aircraft time: 4,845 hours
- Engine: Lyc O540J3C5
- Engine time: 3,937 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE3663819B0190
- Condition: Leaking
- Location: Fuel Sys
- Part time: 1,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE HOSE ASSEMBLY FROM THE TEE FITTING AT CARBURETOR TO THE FIREWALL FITTING FOR FUEL PSI WAS FOUND TO BE LEAKING.  HOSE WAS INSTALLED 5-12-03.
